# SDR DJFA2006239

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N808TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258548
- Aircraft time: 5,031 hours, 3,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: A8FE0764
- Condition: Cracked
- Location: Fuselage Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT AN INTERCOSTAL AND HINGE WERE FOUND CRACKED AFTER THE NR 1 COMM / NAV AVIONICS RACK WAS REMOVED.   THE INTERCOSTAL AND HINGE WERE REPLACED IAW SRM.
